Main Article Content
in this paper cquations of the per capita growth rate are considered sufficient conditions for oscillation of all solutions are obtained the asymptotie behavior of the nonoscillatory solution of all souliotions are obtained
Download data is not yet available.
How to Cite
Journal BS. Oscillation of the per capita growth rate: Adil Mahmood | Hussain A.Mohamad |Njlaa I.Tawfiq. Baghdad Sci.J [Internet]. 2021Mar.8 [cited 2021Sep.18];2(2):327-31. Available from: https://bsj.uobaghdad.edu.iq/index.php/BSJ/article/view/621
This work is licensed under a Creative Commons Attribution 4.0 International License.